# SDR ASAA0842540

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 29,417 hours, 16,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Part serial: 1687A
- Condition: Contaminated
- Location: R2 Door
- Part time: 12,322 hours, 6,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD (R 2) SERVICE DOOR EMERGENCY SLIDE FAILED TO DEPLOY DURING DURING TEST.  DETERMINE THAT SLIDE WAS TIED WITH A CHORD WHICH PREVENTED IT FROM DEPLOYING.  REMOVED SLIDE AND SHIPPED WITH A VIDEO OF THE FAILED DEPLOYMENT TEST.  DETERMINED NO SYSTEM FAULT. NON SYSTEM STRAP LEFT IN SLIDE DURING REPACKING AT THE AIR CRUISER FACILITY CAUSED FAILURE TO DEPLOY.
